# SDR AWXA200500337

- Difficulty date: March 15, 2005
- Submitted: March 16, 2005
- Operation: Air carrier
- Aircraft: N626AW
- Make and model: Airbus A320-231
- Aircraft serial: 65
- Aircraft time: 50,065 hours, 22,376 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Part number: FDBA5683APNK
- Condition: Defective
- Location: Seat Row 26 Lt
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX - EEL - DURING 8-DAY CHECK FOUND THE EMERGENCY ESCAPE PATH LIGHT AT SEAT ROW 26 LT INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED EMERGENCY ESCAPE PATH LIGHT CONNECTOR AT WALL SEAT ROW 26 LT, OPERATIONAL CHECK WAS GOOD.
